# SDR ASAA024015A

- Difficulty date: March 19, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 65C25230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON FRAME AT BS 727E RBL 8-12 AND WL 148.  REPAIRED IAW SRM.  (M)
